# SDR AALA201809149022

- Difficulty date: September 13, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- Aircraft time: 53,547 hours, 15,273 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6457054
- Part serial: 15999
- Condition: Defective
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

JFK  FLT 279  EN-ROUTE EDI - JFK.  THE AIRCRAFT WAS GROUNDED  SMOKE/FUMES/ODOR IN CABIN AIRCRAFT /L/ SIDE AFT VENT ONLY. FUMES DISSIPATED WITH LEFT RECIRC  FAN SELECTED OFF PER STEP 9 OF THE QRH CHECKLIST (SMOKE, FIRE OR FUMES). RESEMBLED AN ACRID  SMELL. (AFT GALLEY).  MAINTENANCE ACCOMPLISHED ATBT SIC 05-96-70 SMOKE ODOR.  REPLACED RECIRCULATION FAN BASED ON PILOT DEBRIEF AND PIREP.  PUT AIRCRAFT IN THE AIR MODE FOR CHECK OF DOOR SUPPLEMENTAL HEATERS , OPERATION NORMAL. (REF AMM 21-45-00, 21-25-01, 25-32-00).
